Spanning Directed Trails in Semicomplete 3-Multipartite Digraphs

Main Article Content

Omaema O Lasfar

Abstract

Let D be a digraph and let $\alpha(D)$ and $\lambda(D)$ be the stability number and the arc-strong connectivity of D, respectively. We prove that if $\lambda(D) \gt \alpha(D)-1$ for a semicomplete 3-multipartite digraph D, then D has a spanning trail.

Article Details

How to Cite
Lasfar, O. O. (2025). Spanning Directed Trails in Semicomplete 3-Multipartite Digraphs. University of Zawia Journal of Natural Sciences, 2(1), 17–19. https://doi.org/10.26629/uzjns.2025.03
Section
Mathematics

References

J.A. Bondy and U.S.R. Murty, Graph Theory. Springer, New York, 2008.

J. Bang-Jensen and G. Gutin, Digraphs: Theory, Algorithms and Applications, 2nd Edition. Springer- Verlag, London, 2009.

Y. Hong, H.-J. Lai and Q. Liu. ''Supereulerian Digraphs.'' Discrete Math 330 (2014): 87-95.

Y. Hong, Q. Liu and H.-J. Lai. ''Ore-type degree condition of supereulerian digraphs.'' Discrete Math 339 (2016): 2042-2050.

J. Bang-Jensen and A. Maddaloni, ''Sufficient conditions for a digraph to be supereulerian.'' Graph Theory 79 (1) (2015): 8-20.

J. Bang-Jensen, H. Déprés and A. Yeo. ''Spanning eulerian subdigraphs avoiding k prescribed arcs in tournaments.'' Discrete Math 343 (2020): 112-129.

J. Bang-Jensen, F. Havet and A. Yeo. ''Spanning eulerian subdigraphs in semicomplete digraphs.'' Graph Theory 100 (2) (2022): 294-314.

F. Liu, Z.-X. Tian and D. Li. ''Supereulerian Locally Semicomplete Multipartite Digraphs.'' International J. Math. Combin 2 (2017): 123-128.

V. Chvátal and P. Erdös. ''A note on Hamiltonian circuits. '' Discrete Math 2 (1972): 111-113.

C. Thomassen. ''Long cycles in digraphs.'' Proc. London Math. Soc 42 (1981): 231-251.